Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

Did aviane work for anyone!!!???

UGH!! So I was on Ocella for 2 months over the summer and that broke me out and made me have heart palpitations..so my doctor put me on aviane (alesse generic) claiming it would help my acne. Well...I'm on my 3rd month. The first month was fine....no breakthrough bleeding and I only broke out during my placebo week. The 2nd month...was HORRIBLE...I bled for 2 weeks and my back broke out worse than it ever has in the past 4 years (since using topical creams too). I know they say to wait 3-4 months....but I am seeing no signs of my skin clearing AT ALL...it's only getting worse. Has anyone been successful with Aviane in treating acne? I plan on waiting it out until December...when I go back to the doctor...which I will have been on it for about 5 months...but I'm also an emotional wreck from it. One day I'm angry...the next I cry at the stupidest stuff. Do any of these side effects ever go away...or is this pill not for me?

I'm thinking about asking for ortho tri-cyclen...but my doctor wanted to try and keep me on a low dose...to avoid other side effects...like breast pain and weight gain. Thanks in advance for the help!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×